Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to deal with nausea while taking methatrexate, naproxene and prednisone for seronegative inflammatory arthritis?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
hello. I am taking methatrexate,folic acid,naproxene,prednisone, for seranegative inflammatory arthritis. diagnosed approx. 3 months. last month approx. I am having nausea issues and seem to be getting worse. Any advise on how to deal with this until I can see my specialist in a month time. thankyou XXXXXXX XXXX
Posted Mon, 20 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Due to methotrexate Detailed Answer: Hello, Thanks for trusting us with your health concern. The nausea that you are having is likely to be due to methotrexate. The constant nausea can be decreased by decreasing the dose of methotrexate or taking over the counter anti emetics like metoclopramide. Other prescription medicines like ondansetron are also helpful in reducing the drug induced nausea. You can get it prescribed from your general physician. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor